# SDR DALA2015120407482

- Difficulty date: December 3, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT FRAME DENTED AND GOUGED ON UPPER FLANGE AT BS 700 BETWEEN STR 23R-25R.  TRIMMED OUT 3 DAMMAGED SECTIONS AND PERMANTLY REPAIRED IAW SRM.
